MathSciNet Relay Station
MathSciNet bibliographic data
MR1090484 (92d:58171) 58F22 (34C25 58E05 58F05 70H05)
Long, Yi Ming Maslov-type index, degenerate critical points, and asymptotically linear Hamiltonian systems. Sci. China Ser. A 33 (1990), no. 12, 1409–1419.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement